Electron. J. Diff. Eqns., Vol. 2004(2004), No. 08, pp. 1-9.

The method of upper and lower solutions for Caratheodory n-th order differential inclusions

Bupurao C. Dhage, Tarachand L. Holambe, & Sotiris K. Ntouyas

In this paper, we prove an existence theorem for n-th order differential inclusions under Caratheodory conditions. The existence of extremal solutions is also obtained under certain monotonicity condition of the multi-function.

Submitted November 20, 2003. Published January 2, 2004.
Math Subject Classifications: 34A60.
Key Words: Differential inclusion, method of upper and lower solutions, existence theorem.

Show me the PDF file (194K), TEX file, and other files for this article.

  Bupurao C. Dhage
Kasubai, Gurukul Colony, Ahmedpur-413 515
Dist: Latur, Maharashtra, India
email: bcd20012001@yahoo.co.in
  Tarachand L. Holambe
GMCT's ACS College, Shankarnagar -431 505
Dist: Nanded, Maharashtra, India
Sotiris K. Ntouyas
Department of Mathematics, University of Ioannina
451 10 Ioannina, Greece
e-mail: sntouyas@cc.uoi.gr

Return to the EJDE web page